# SDR COMA9860215

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2710 · Aileron Control System
- Part: Pully
- Part number: 600908002
- Condition: Frozen
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT AILERON CABLE PULLY IS FROZEN.  REPLACED PULLY.
